arrow-right-realarrow-right-whitearrow-rightback-to-topdoctordownloadfacebookinstagramlogo-markerlogo-wordmarkpodcastsearchsearch_whitetwitter
Close Modal

Blog


Currently filtering by tag: Anticoagulation nephropathy

Twitter Poll (June 13, 2019)

anticoagulant nephropathy, Arkana Laboratories, renal pathology, kidney biopsy
ANSWER: D The use of anticoagulant therapy (warfarin, dabigatran, rivaroxaban, among others) can result in AKI by causing glomerular hemorrhage and renal tubular obstruction by RBC casts. This may be a serious potential complication especially in older patients with underlying chronic kidney injury. References: Glassock RJ. Anticoagulant-Related Nephropathy It's the Real McCoy. CJASN 14:935-937, 2019. Brodsky S, Eikelboom J, Hebert LA. Anticoagulant-Related Nephropathy. J Am Soc Nephrol 29:2787-2793, 2018. Brodsky S, Satoskar A, et al. Acute Kidney Injury During Warfarin Therapy Associated with Obstructive Tubular Red blood Cell Casts: A Report of Nine Cases.  Am J Kidney Dis 54(6):1121-6, 2009....